# SDR AU980452

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 54569002
- Condition: Frayed
- Location: Elevator Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR CONTROL CABLE FROM AUTOPILOT FRAYED.  FOUR OF SEVEN STRANDS BROKEN.
